Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Why do I get pus filled gums just before my periods ? How can it be treated ?

i notice that everytime my monthly period comes i got pus in my gums ... what does it mean?
Asked On : Sun, 19 Jun 2011
Answers:  2 Views:  225
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Thanks for your query.
\There is no relation in menses & pus in the gums ,consult good dentist & get it treated.     
‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and trouble free speedy recovery”

Answered: Wed, 29 Jun 2011
I find this answer helpful
Dentist Dr. Deepti Singh's  Response
hi welcum to hcm
during menses due to hormonal changes gingivitis occurs in sum ppl... but presence of pus suggest tht u r having periodontitis (infection of gums with bone involvement) which aggrevates due to hormonal chnges... maintain yr oral hygeine,.. brush twice daily., use a mouthwash.. keep flossing.. keep smiling...all d best...
Answered: Wed, 29 Jun 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor